# SDR SWAA2022020869179

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-800
- Aircraft serial: 63587
- Aircraft time: 14,922 hours, 7,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET MEGAPHONE INOP ; / [01] R&R FWD MEGAPHONE PER SIP
